# SDR HEED95103

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: MS280343
- Condition: Failed
- Location: Nr 1 Eng Oil
- Part time: 182 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TEMP WENT TO ZERO.  INSTALLED NEW TEMP BULB FROM EXXON STOCK.
